# SDR ABXR2019010800011

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 64,534 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Part time: 64,534 hours, 28,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ON FLOOR SUPPORT INTERCOSTAL CRACKED.
